About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 261353, 9 pages
http://dx.doi.org/10.1155/2013/261353
Research Article

LMI-Based Stability Criterion of Impulsive T-S Fuzzy Dynamic Equations via Fixed Point Theory

1Institution of Mathematics, Yibin University, Yibin, Sichuan 644007, China
2College of Mathematics and Software Science, Sichuan Normal University, Chengdu 610066, China

Received 27 June 2013; Accepted 6 August 2013

Academic Editor: Chuanzhi Bai

Copyright © 2013 Ruofeng Rao and Zhilin Pu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. O. Chua and L. Yang, “Cellular neural networks: theory,” IEEE Transactions on Circuits and Systems, vol. 35, no. 10, pp. 1257–1272, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. O. Chua and L. Yang, “Cellular neural networks: applications,” IEEE Transactions on Circuits and Systems, vol. 35, no. 10, pp. 1273–1290, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  3. D. Xu, X. Wang, and Z. Yang, “Further results on existence-uniqueness for stochastic functional differential equations,” Science China Mathematics, vol. 56, no. 6, pp. 1169–1180, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  4. D. Xu and S. Long, “Attracting and quasi-invariant sets of non-autonomous neural networks with delays,” Neurocomputing, vol. 77, no. 1, pp. 222–228, 2012. View at Publisher · View at Google Scholar · View at Scopus
  5. D. Xu and L. Xu, “New results for studying a certain class of nonlinear delay differential systems,” IEEE Transactions on Automatic Control, vol. 55, no. 7, pp. 1641–1645, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  6. D. Xu and X. Wang, “A new nonlinear integro-differential inequality and its application,” Applied Mathematics Letters, vol. 22, no. 11, pp. 1721–1726, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. Xu and Z. Yang, “Attracting and invariant sets for a class of impulsive functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 329, no. 2, pp. 1036–1044, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. D. Xu, Z. Yang, and Y. Huang, “Existence-uniqueness and continuation theorems for stochastic functional differential equations,” Journal of Differential Equations, vol. 245, no. 6, pp. 1681–1703, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. Xu and H. Zhao, “Invariant set and attractivity of nonlinear differential equations with delays,” Applied Mathematics Letters, vol. 15, no. 3, pp. 321–325, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. R. Rao, X. Wang, S. Zhong, and Z. Pu, “LMI approach to exponential stability and almost sure exponential stability for stochastic fuzzy Markovian-jumping Cohen-Grossberg neural networks with nonlinear p-Laplace diffusion,” Journal of Applied Mathematics, vol. 2013, Article ID 396903, 21 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  11. X. Yang, C. Huang, D. Zhang, and Y. Long, “Dynamics of Cohen-Grossberg neural networks with mixed delays and impulses,” Abstract and Applied Analysis, vol. 2008, Article ID 432341, 14 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. L. Wan and J. Sun, “Global asymptotic stability of Cohen-Grossberg neural network with continuously distributed delays,” Physics Letters A, vol. 342, no. 4, pp. 331–340, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. R. F. Rao, S. M. Zhong, and X. R. Wang, “Stochastic stability criteria with LMI conditions forMarkovian jumping impulsive BAM neural networks with mode-dependent time-varying delaysand nonlinear reaction-diffusion,” Communications in Nonlinear Science and Numerical Simulation, 2013. View at Publisher · View at Google Scholar
  14. Q. Song and J. Zhang, “Global exponential stability of impulsive Cohen-Grossberg neural network with time-varying delays,” Nonlinear Analysis: Real World Applications, vol. 9, no. 2, pp. 500–510, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Q. Song and J. Cao, “Impulsive effects on stability of fuzzy Cohen-Grossberg neural networks with time-varying delays,” IEEE Transactions on Systems, Man, and Cybernetics B, vol. 37, no. 3, pp. 733–741, 2007. View at Publisher · View at Google Scholar · View at Scopus
  16. Q. Song and Z. Wang, “Stability analysis of impulsive stochastic Cohen-Grossberg neural networks with mixed time delays,” Physica A, vol. 387, no. 13, pp. 3314–3326, 2008. View at Publisher · View at Google Scholar · View at Scopus
  17. C. Bai, “Stability analysis of Cohen-Grossberg BAM neural networks with delays and impulses,” Chaos, Solitons & Fractals, vol. 35, no. 2, pp. 263–267, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. B. Li and D. Y. Xu, “Exponential p-stability of stochastic recurrent neural networks with mixeddelays and Markovian switching,” Neurocomputing, vol. 103, pp. 239–246, 2013. View at Publisher · View at Google Scholar
  19. B. Li and D. Xu, “Existence and exponential stability of periodic solution for impulsive Cohen-Grossberg neural networks with time-varying delays,” Applied Mathematics and Computation, vol. 219, no. 5, pp. 2506–2520, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  20. Q. Song, Z. Wang, and J. Liang, “Analysis on passivity and passification of T-S fuzzy systems with time-varying delays,” Journal of Intelligent & Fuzzy Systems, vol. 24, no. 1, pp. 21–30, 2013. View at MathSciNet
  21. P. Balasubramaniam, V. Vembarasan, and R. Rakkiyappan, “Delay-dependent robust exponential state estimation of Markovian jumping fuzzy Hopfield neural networks with mixed random time-varying delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 4, pp. 2109–2129, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. S. Muralisankar, N. Gopalakrishnan, and P. Balasubramaniam, “An LMI approach for global robust dissipativity analysis of T-S fuzzy neural networks with interval time-varying delays,” Expert Systems with Applications, vol. 39, no. 3, pp. 3345–3355, 2012. View at Publisher · View at Google Scholar · View at Scopus
  23. R. F. Rao and Z. L. Pu, “Stability analysis for impulsive stochastic fuzzy p-Laplace dynamic equations under Neumann or Dirichlet boundary condition,” Boundary Value Problems, vol. 2013, article 133, 2013. View at Publisher · View at Google Scholar
  24. Z. L. Pu and R. F. Rao, “Stability analysis of Takagi-Sugeno fuzzy Markovian jumping PDEswith p-Laplace under zero-boundary condition,” to appear Journal of Applied Mathmatics.
  25. P. Balasubramaniam, V. Vembarasan, and R. Rakkiyappan, “Delay-dependent robust asymptotic state estimation of Takagi-Sugeno fuzzy Hopfield neural networks with mixed interval time-varying delays,” Expert Systems with Applications, vol. 39, no. 1, pp. 472–481, 2012. View at Publisher · View at Google Scholar · View at Scopus
  26. J. Luo, “Fixed points and stability of neutral stochastic delay differential equations,” Journal of Mathematical Analysis and Applications, vol. 334, no. 1, pp. 431–440, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. J. Luo, “Fixed points and exponential stability of mild solutions of stochastic partial differential equations with delays,” Journal of Mathematical Analysis and Applications, vol. 342, no. 2, pp. 753–760, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. J. Luo, “Stability of stochastic partial differential equations with infinite delays,” Journal of Computational and Applied Mathematics, vol. 222, no. 2, pp. 364–371, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. J. Luo and T. Taniguchi, “Fixed points and stability of stochastic neutral partial differential equations with infinite delays,” Stochastic Analysis and Applications, vol. 27, no. 6, pp. 1163–1173, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. R. Sakthivel and J. Luo, “Asymptotic stability of impulsive stochastic partial differential equations with infinite delays,” Journal of Mathematical Analysis and Applications, vol. 356, no. 1, pp. 1–6, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. R. Sakthivel and J. Luo, “Asymptotic stability of nonlinear impulsive stochastic differential equations,” Statistics & Probability Letters, vol. 79, no. 9, pp. 1219–1223, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. J. Luo, “Fixed points and exponential stability for stochastic Volterra-Levin equations,” Journal of Computational and Applied Mathematics, vol. 234, no. 3, pp. 934–940, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. X. Lai and Y. Zhang, “Fixed point and asymptotic analysis of cellular neural networks,” Journal of Applied Mathematics, Article ID 689845, 12 pages, 2012. View at MathSciNet
  34. T. A. Burton, Stability by Fixed Point Theory for Functional Differential Equations, Dover, Mineola, NY, USA, 2006. View at MathSciNet
  35. R. F. Rao, S. M. Zhong, and X. R. Wang, “Delay-dependent exponential stability for Markovianjumping stochastic Cohen-Grossberg neural networks with p-Laplace diffusion and partiallyknown transition rates via a differential inequality,” Advances in Difference Equations, vol. 2013, article 183, 2013. View at Publisher · View at Google Scholar
  36. T. A. Burton, “Fixed points, stability, and exact linearization,” Nonlinear Analysis: Theory, Methods & Applications, vol. 61, no. 5, pp. 857–870, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. C. Jin and J. Luo, “Fixed points and stability in neutral differential equations with variable delays,” Proceedings of the American Mathematical Society, vol. 136, no. 3, pp. 909–918, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. Y. N. Raffoul, “Stability in neutral nonlinear differential equations with functional delays using fixed-point theory,” Mathematical and Computer Modelling, vol. 40, no. 7-8, pp. 691–700, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. M. Wu, N. j. Huang, and C. W. Zhao, “Fixed points and stability in neutral stochastic differential equations with variable delays,” Fixed Point Theory and Applications, vol. 2008, Article ID 407352, 11 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. B. Zhang, “Fixed points and stability in differential equations with variable delays,” Nonlinear Analysis: Theory, Methods & Applications, vol. 63, no. 5–7, pp. e233–e242, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  41. Y. T. Zhang and Q. Luo, “Global exponential stability of impulsive cellular neural networks withtime-varying delays via fixed point theory,” Advances in Difference Equations, vol. 2013, article 23, 2013.
  42. L. Ding, X. Li, and Z. Li, “Fixed points and stability in nonlinear equations with variable delays,” Fixed Point Theory and Applications, vol. 2010, Article ID 195916, 14 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet